# SDR RAIA2020021520001

- Difficulty date: February 12, 2020
- Submitted: February 15, 2020
- Operation: Air carrier
- Aircraft: N11127
- Make and model: Emb EMB-145XR
- Aircraft serial: 145697
- Aircraft time: 44,328 hours, 27,226 cycles
- Engine: Rroyce AE3007A1E
- Engine time: 38,985 hours, 24,173 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23074862
- Condition: Odor
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN CABIN AT ROW 3 AND AFT CABIN.   COMPLIED WITH FIM AND FOUND NO EVIDENCE OR SMELL ANY BURNT. RAN ENGINES AND APU WITH PACKS ON. NO SMELL OR SMOKE NOTED IN CABIN. AIRCRAFT OK FOR SERVICE.    SECOND ATTEMPT, SAME FLIGHT NUMBER.   F/A REPORTS SOMOE IN CABIN DURING TAKE OFF.   PERFORMED OPERATIONAL TEST OF L/H AND R/H BLEED SYSTEMS. OPE CHECK GOOD. NOTICED SOME SMELL FROM R/H ENGINE BLEED BUT NO SMOKE. AIRCRAFT MOVED TO STL FOR EVALUATION. R&R R/H ENGINE. OPS AND LEACH CHECK GOOD.
